MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COLPASSIST; MESH, SURGICAL, SYNTHETIC

BOSTON SCIENTIFIC CORPORATION COLPASSIST; MESH, SURGICAL, SYNTHETIC
Model Number M0068318210
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871); Incontinence (1928); Urinary Tract Infection (2120); Urinary Incontinence (4572)
Date of Event 08/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2017 (implant date) as no event date was reported.(b)(6).(b)(4).The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this manufacturer report pertains to the second of two devices implanted during the same procedure.It was reported to boston scientific corporation that a colpassist y-mesh was implanted into the patient for the treatment of prolapse during a total laparoscopic hysterectomy with bilateral salpingectomy, sacrocolpopexy and abdominal perineal repair procedure performed on (b)(6) 2017.As reported by the patient attorney, on (b)(6) 2018, the patient is still experiencing urinary urge incontinence.On (b)(6) 2018, her main concern was post void leakage and a small mesh exposure was observed.On (b)(6) 2018, she is still experiencing urinary urgency and had uti (urinary tract infection) which was treated with antibiotics.On (b)(6) 2019, mesh exposure in vagina was noted.Excision of mesh exposure in the vagina under general anesthesia was recommended.Boston scientific has been unable to obtain additional information regarding the event to date.
 
Additional Manufacturer Narrative
Correction: it was identified that the colpassist (vaginal positioning device) complaint reported under mfr.Report 3005099803-2021-00077 is part of a kit for an upsylon y mesh complaint reported under mfr.Report 3005099803-2021-00073.The complaint will only be against the upsylon y mesh kit (mfr.Report 3005099803-2021-00073) and any new event information will be sent under that mfr.Report.Block b3 (date of event): date of event was approximated to (b)(6) 2017 (implant date) as no event date was reported.Block e1: this complaint was reported by the patient's lawyer.The device was implanted at (b)(6) by dr.(b)(6).Block h6: patient codes e2006 and e1310 capture the reportable events of erosion and urinary tract infection.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a colpassist y-mesh was implanted into the patient for the treatment of prolapse during a total laparoscopic hysterectomy with bilateral salpingectomy, sacrocolpopexy and abdominal perineal repair procedure performed on (b)(6) 2017.As reported by the patient attorney, on (b)(6) 2018, the patient is still experiencing urinary urge incontinence.On (b)(6) 2018, her main concern was post void leakage and a small mesh exposure was observed.On (b)(6) 2018, she is still experiencing urinary urgency and had uti (urinary tract infection) which was treated with antibiotics.On (b)(6) 2019, mesh exposure in vagina was noted.Excison of mesh exposure in the vagina under general anesthesia was recommended.Boston scientific has been unable to obtain additional information regarding the event to date.

Brand Name
COLPASSIST
Common Device Name
MESH, SURGICAL, SYNTHETIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11175560
Report Number3005099803-2021-00077
Device Sequence Number2270610
Product Code KOH
UDI-Device Identifier08714729848097
UDI-Public08714729848097
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberM0068318210
Device Catalogue Number831-821
Device Lot NumberC003429
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date03/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR